# SDR 9700519917

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF AND CABIN DID NOT PRESSURIZE.  GROUND SHIFT FAILED TO SHIFT TO FLIGHT MODE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED GEAR SEVERAL TIMES ON GROUND.  DISCREPANCY COULD NOT BE DUPLICATED.  LUBRICATED NOSE GEAR GROUND SHIFT LINKAGE AS A PRECAUTION.
